# SDR SWAA2025102222524

- Difficulty date: October 7, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 44,461 hours, 27,303 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E WIGGLE PLATE JUST I/B OF THE #8 FLAP TRACK CRACKED.  UPON FURTHER INVESTIGATION; SUSPECTED CRACK ON RIGHT WING T/E WIGGLE PLATE OF # 8 FLAP TRACK WAS LIMITED TO SURFACE FINISH (PRIMER) ONLY. REPRIMED AREA IAW AMM 51-21-99-300-801.
